# SDR CA110331006

- Difficulty date: March 14, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) POWER ROLL BACK DURING CLIMB, THE ENGINE POWER ROLLED BACK. THE CREW PULLED THE THRUST LEVER TO IDLE AND CONTINUED CLIMB WITH THE SECOND ENGINE.  THE THRUST LEVER WAS READVANCED AT FL130, THE ENGINE RESPONDED WELL AND THE FLIGHT CONTINUED TO DESTINATION NORMALLY.  TROUBLESHOOTING IS ON-GOING.
